# SDR SWAA2014022025364

- Difficulty date: February 15, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 21,132 hours, 12,664 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER IN SPAR RIB AT 92.70, CRACKED ON THE LOWER END OF THE TWO MIDDLE VERTICAL STIFFENERS.  REPAIRED RIB IAW SRM.
